The functional central limit theorem and weak convergence to stochastic integrals II: fractionally integrated processes

DSpace/Manakin Repository

Open Research Exeter (ORE)

The functional central limit theorem and weak convergence to stochastic integrals II: fractionally integrated processes

Show simple item record

dc.contributor.author Davidson, James en_GB
dc.contributor.author De Jong, Robert M. en_GB
dc.contributor.department Cardiff University (now at University of Exeter); Michigan State University en_GB
dc.date.accessioned 2008-07-16T11:48:39Z en_GB
dc.date.accessioned 2011-01-25T10:25:27Z en_US
dc.date.accessioned 2013-03-19T15:51:22Z
dc.date.issued 2000-10 en_GB
dc.description.abstract This paper derives a functional central limit theorem for the partial sums of fractionally integrated processes, otherwise known as I(d) processes for |d| < 1/2. Such processes have long memory, and the limit distribution is the so-called fractional Brownian motion, having correlated increments even asymptotically. The underlying shock variables may themselves exhibit quite general weak dependence by being near-epoch-dependent functions of mixing processes. Several weak convergence results for stochastic integrals having fractional integrands and weakly dependent integrators are also obtained. Taken together, these results permit I(p + d) integrands for any integer p [greater-than-or-equal] 1. en_GB
dc.identifier.citation Econometric Theory 16, 5 (2000) 643-666 en_GB
dc.identifier.uri http://hdl.handle.net/10036/32136 en_GB
dc.language.iso en en_GB
dc.publisher Cambridge University Press en_GB
dc.relation.url http://journals.cambridge.org/action/displayJournal?jid=ECT en_GB
dc.subject central limit theorem en_GB
dc.subject stochastic integrals en_GB
dc.title The functional central limit theorem and weak convergence to stochastic integrals II: fractionally integrated processes en_GB
dc.type Article en_GB
dc.date.available 2008-07-16T11:48:39Z en_GB
dc.date.available 2011-01-25T10:25:27Z en_US
dc.date.available 2013-03-19T15:51:22Z
dc.identifier.issn 0266-4666 en_GB
dc.description Pre-print; verson dated May 1999. Addendum clarifies the proof of Theorem 3.1. en_GB
dc.identifier.journal Econometric Theory en_GB


Files in this item

Files Size Format View
davidson12add.pdf 72.45Kb PDF Thumbnail
davidson12.pdf 243.5Kb PDF Thumbnail

This item appears in the following Collection(s)

Show simple item record

Browse

My Account

Local Links